# SDR AALA20130828004

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,406 hours, 37,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FRAME FWD SIDE IS CRACKED AT STATION 1322 & LONGERON 17 LT.  INSTALLED FRAME CRACK CUTOUT REPAIR IAW SRM 53-03-00, FIGURE 51.
